# SDR CALA2024041701119

- Difficulty date: April 15, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N27733
- Make and model: Boeing 737724
- Aircraft serial: 28800
- Aircraft time: 77,508 hours, 28,248 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543150
- Part serial: 20072H6213
- Condition: Cracked
- Location: R1
- Part time: 7,959 hours, 3,395 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R1 WINDSHIELD ARCED & CRACKED.  REMOVED R1 WINDOW IAW AMM 56-11-11-000-801.  CHECKED ELEC RESISTANCE OF R1 WINDOW HEAT IAW WDM 30-41-12-1 & CHANGED H13 TB5012-1 TAB NR 1 TO CORRECT NR 2 FOR H12. GLARESHIELD BRACKETS & TRIMS LOCATED AT FIRST CLASS OVERHEAD BIN UPON INSTALLATION , FOUND RETAINING ANGLE MISSING NUT PLATE .  INSTALLED R1 WINDOW IAW AMM 56-11-11-400-801. PERFORMED WEATHER HEATER SYSTEM OPS CHECK IAW AMM 30-41-00-710-801, CHECKED GOOD. PERFORMED WINDSHIELD WIPER ARM INSTALLATION IAW AMM 30-42-31-400-801.
